Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



$K$-equivalence in birational geometry and characterizations of complex elliptic genera

Author: Chin-Lung Wang
Journal: J. Algebraic Geom. 12 (2003), 285-306
Published electronically: September 26, 2002
MathSciNet review: 1949645
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that for smooth complex projective varieties the most general combinations of Chern numbers that are invariant under the $K$-equivalence relation consist of the complex elliptic genera.

References [Enhancements On Off] (What's this?)

    AKMW D. Abramovich, K.Karu, K. Matsuki and J. Wlodarsczyk; Torifications and factorizations of birational maps, preprint 1999, arXiv:mathAG/9904135. Ahlfors L. Ahlfors; Complex Analysis, McGraw-Hill 1979. Batyrev V. Batyrev; Stringy Hodge numbers of varieties with Gorenstein canonical singularities. arXiv:math.AG/9711008. BoLi L. Borisov and A. Libgober; Elliptic genera of singular varieties, preprint 2000, arXiv:math.AG/0007108. DeLo J. Denef and F. Loeser; Germs of arcs on singular algebraic varieties and motivic integration, Inv. Math. 135 (1999), 201-232. Fulton W. Fulton; Intersection Theory, Erge. Math. ihr. Gren.;3. Folge, Bd 2, Springer-Verlag 1984. Hirzebruch F. Hirzebruch; Topological Methods in Algebraic Geometry, Grund. der Math. Wissen. 131, Springer 1966. HBJ F. Hirzebruch, T. Berger and R. Jung; Manifolds and Modular Forms, Max-Plank-Institut für Math. 1992. Huybrechts D. Huybrechts; Birational symplectic manifolds and their deformations, J. Diff. Geom. 45 (1997). Huybrechts2 D. Huybrechts; Compact hyperkähler manifolds: basic results, Invent. Math. 135 (1999), 63–113. Erratum math.AG/0106014. Kollar J. Kollár; Flops, Nagoya Math. J. 113 (1989), 15–36. KoMo J. Kollár and S. Mori; Classification of three dimensional flips, J. AMS 5 No.3 (1992), 533-703. Krichever I. Krichever; Generalized elliptic genera and Baker-Akhiezer functions, Math. Notes 47 (1990), 132-142. milnor J. Milnor; On the cobordism ring $\Omega ^\ast$ and a complex analogue, Amer. J. Math. 82 (1960), 505–521. Ruan Y. Ruan; Surgery, quantum cohomology and birational geometry, preprint 1998, arXiv:math.AG/9810039. Totaro B. Totaro; Chern numbers for singular varieties and elliptic homology, to appear in Annals of Math. 2000. Wang C.-L. Wang; On the topology of birational minimal models, J. Diff. Geom. 50 (1998), 129-146. Wlodarsczyk J. Wlodarsczyk; Combinatorial structures on toroidal varieties and a proof of the weak factorization theorems, preprint 1999, arXiv:math.AG/9904076.

Additional Information

Chin-Lung Wang
Affiliation: Department of Mathematics, National Tsing-Hua University, Hsinchu, Taiwan
MR Author ID: 615969
ORCID: 0000-0003-2873-8472

Received by editor(s): October 30, 2000
Published electronically: September 26, 2002
Additional Notes: Supported in part by NSC project 89-2115-M-007-045